# SDR DALA2024081208023

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 68,241 hours, 32,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0496817) AFT CARGO BAY BAFFLE HAS TOOLING DAMAGE AT STA 727A+19 STR 25R. REMOVED AND REPLACED AFT CARGO BAY BAFFLE AT STA 727+19 STR 25R I.A.W B737 SRM 51-40-02-0G AND DRAWING # 146A7502.
